# SDR USAA2009122893430

- Difficulty date: December 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 1,833 hours, 517 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0123
- Condition: Low
- Location: R2 Door
- Part time: 1,833 hours, 517 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 36 - LAX-PHL - EMERGENCY EGRESS SYSTEM - CIDS CAUTION CHECK PRESSURE DOOR 2R.  GAUGE INDICATES IN THE GREEN ARC.  SERVICED TO FULL.
